# SDR RAIA20200214001

- Difficulty date: February 11, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 42,420 hours, 26,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14525480603
- Condition: Corroded
- Location: Bs 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED "Z" ANGLE AT FUSELAGE CARGO DOOR OPENING --REMOVED AND REPLACED WITH NEW ITEM
